# SDR FDEA201307081508

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,086 hours, 10,560 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT ASSY,  INNER LOWER SURFACE DAMAGED, XOS 617 - 638.  REPAIRED IAW EA 1-5750-T0301241, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
